Please note

Due to the recent spike in Covid-19 cases, we are no longer able to entertain walk-in visits to our headquarters or any of our facilities.

Konos 500mg tablets

Dexa Medica

Ingredients in every tablet

Paracetamol 500 mg
Dextromethorphan 15 mg
Phenylephrine 7.5 mg
Chlorphenamine 2 mg

Each package contains

25 strips of 4 tablets

Dosage form

tablet

Dosage formTablet; plain

Flavour

None

W.H.O. classification

N02B
N02B

A.T.C. Level 1

Anatomical Main group

N - Nervous system
N02B

A.T.C. Level 2

Therapeutic subgroup

N02 - Analgesics
N02B

A.T.C. Level 3

Pharmacological subgroup

N02B - Other Analgesics and Antipyretics in ATC

Available in

Nigeria

Warnings

Alcohol

NOT RECOMMENDEDThis item should not be used with alcohol.

Machinery

NOT RECOMMENDEDThis item should not be used while operating heavy machinery.

Pregnancy

NOT RECOMMENDEDThis item is not safe for use during pregnancy.

Lactation

NOT RECOMMENDEDThis item is not safe for use during lactation.

Indication

For the relief of cold and flu symptoms
such as fever, headache, nasal congestion, sneezing with cough

Dosage

500 mg